IIUM Repository

Items where Division is "Kulliyyah of Science > Department of Computational and Theoretical Sciences" and Year is 2014

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator/Author | Item Type | No Grouping
Jump to: A | B | D | G | H | I | M | N | P | S
Number of items: 59.

A

Abdullah, Mimi Hafizah and Harun, Hanani Farhah (2014) An investigation of implied volatility during financial crisis: Evidence from Australian index options. In: 3rd International Conference On Fundamental And Applied Sciences (ICFAS 2014), 3rd-5th June 2014, Kuala Lumpur, Malaysia.

Abdullah, Mimi Hafizah and Harun, Hanani Farhah (2014) An investigation of implied volatility during financial crisis: evidence from Australian index options. In: The 3rd International Conference on Fundamental and Applied Sciences, 3 – 5 Jun 2014, Kuala Lumpur.

Abdullah, Mimi Hafizah and Harun, Hanani Farhah and Nik Idris, Nik Ruzni (2014) Implied adjusted volatility by leland option pricing models: evidence from Australian index options. In: International Conference on Applied Mathematics (ICAM 2014), 18th-19th August 2014, Istanbul, Turkey. (Unpublished)

Abdullah, Mimi Hafizah and Harun, Hanani Farhah and Nik Idris, Nik Ruzni (2014) Implied adjusted volatility by leland option pricing models: evidence from Australian index options. International Journal of Social, Management, Economics and Business Engineering, 8 (8). pp. 2599-2610. ISSN 1307-6892

Accardi, Luigi and Mukhamedov, Farrukh and Saburov, Mansoor (2014) On quantum Markov chains on Cayley tree III: Ising model. Journal of Statistical Physics, 157 (2). pp. 303-329. ISSN 0022-4715

Ahmed Shogar, Ibrahim Adam (2014) Integration of Islamic principles in modern science: its philosophy and method. In: Cell and tissue culture: research and technology from Islamic perspective. First Edition, 1 (1). IIUM Press, Kuala Lumpur, pp. 1-22. ISBN 9789674182694

Ahmed Shogar, Ibrahim Adam (2014) Ta'arud al-adillah al-shar'iyyah fi al-fikr al-Islamiتعارض الأدلة الشرعية في الفكر الإسلامي. Dar al-Kotob al-ilmiyyah & IIUM Press, Beirut, Lebanon. ISBN 9782745179678

Akin, Hasan and Mukhamedov, Farrukh and Dogan, Mutlay (2014) On the behavior of a class of p-adic dynamical systems. In: INTERNATIONAL CONFERENCE on RECENT ADVANCES in PURE and APPLIED MATHEMATICS, 6th-9th November 2014, Antalya, Turkey. (Unpublished)

B

Bahaludin, Hafizah and Abdullah, Mimi Hafizah and Mat Salleh, Supian (2014) Minimal spanning tree for 100 companies in Bursa Malaysia. In: The 2nd ISM International Statistical Conference 2014 with Applications in Sciences and Engineering (ISM-II) , 12th -14th August 2014, Kuantan, Pahang. (Unpublished)

Bayram, Kamola and Ganikhodjaev, Nasir (2014) A new approach for istijrar valuation under stochastic volatility. In: Islamic Business Management Conference (IBMC) 2014, 18th – 19th August 2014, Kuala Lumpur, Malaysia.

D

Duvenhage, Rocco and Mukhamedov, Farrukh (2014) Relative ergodic properties of C*-dynamical systems. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 17 (1). 1450005-1-26. ISSN 0219-0257

G

Ganiev, Inomjon and Mukhamedov, Farrukh (2014) Measurable bundles of C*-dynamical systems and its applications. Positivity, 18 (4). pp. 687-702. ISSN 1385-1292 (P), 1572-9281 (O)

Ganikhodjaev, Nasir (2014) Quadratic stochastic operators and evolutionary dynamics of zero-sum games. In: USA-Uzbekistan Conference on Natural Sciences and mathematicsx, May 20-23, 2014, Fullerton, USA.

Ganikhodjaev, Nasir and Bayram, Kamola (2014) Random trinomial tree models and gold futures options: how to survive financial crises with mathematics. In: International Research, Invention and Innovation Exhibition 2014 (IRIIE2014), 11th -13th June 2014, Gombak, Kuala Lumpur.

Ganikhodjaev, Nasir and Hamzah, Nur Zatul Akmar (2014) Associative three-dimensional genetic algebras. In: International Research, Invention and Innovation Exhibition 2014 (IRIIE2014), 11-13 June 2014, Gombak, Kuala Lumpur.

Ganikhodjaev, Nasir and Hamzah, Nur Zatul Akmar (2014) Gaussian quadratic stochastic operator. In: THE 22nd NATIONAL SYMPOSIUM ON MATHEMATICAL SCIENCES, 24-26 November 2014, Shah Alam, Selangor. (Unpublished)

Ganikhodjaev, Nasir and Hamzah, Nur Zatul Akmar (2014) Geometric quadratic stochastic operators on countable infinite set. In: The 2nd ISM International Statistical Conference 2014 with Applications in Science and Engineering (ISM II), 12-14 August 2014, Kuantan, Pahang.

Ganikhodjaev, Nasir and Hamzah, Nur Zatul Akmar (2014) On poisson nonlinear transformations. The Scientific World Journal, 2014 (832861). pp. 1-7.

Ganikhodjaev, Nasir and Hamzah, Nur Zatul Akmar (2014) On volterra quadratic stochastic operators with continual state space. In: International Conference on Mathematics, Engineering and Industrial Applications 2014 (ICoMEIA2014), 28-30 May 2014, Penang.

Ganikhodjaev, Nasir and Jamilov, Uygun (2014) On sufficient condition of ergodicity of volterra quadratic operators of bisexual population. Uzbek Mathematical Journal, 2. pp. 35-42. ISSN 2010-7269

Ganikhodjaev, Nasir and Jamilov, Uygun and Mukhitdinov, Ramazan (2014) Nonergodic quadratic operators for a two-sex population. Ukrainian Mathematical Journal, 65 (8). pp. 1282-1291. ISSN 0041-5995 (P) 1573-9376 (O)

Ganikhodjaev, Nasir and Rodzhan, Mohd Hirzie (2014) On Ising model with one-level pentagon interactions on the Cayley tree-like lattice:Pentagonal chandelier. In: International Conference on Quantitative Sciences and Its Applications (ICOQSIA 2014), 12-14 August 2014, Langkawi, Kedah.

Ganikhodjaev, Nasir and Saburov, Mansoor (2014) On rare mutation, chaos and Darwin’s theory. Revelation and Science, 4 (1). pp. 37-44. ISSN 2229-9947

Ganikhodjaev, Nasir and Saburov, Mansoor (2014) A mathematical model of rare mutations and chaos. In: International Research, Invention and Innovation Exhibition 2014 (IRIIE2014), 11th -13th June 2014, Cultural Activity Center (CAC), Internatioanal Islamic University Malaysia.

Ganikhodjaev, Nasir and Saburov, Mansoor and Nawi, Ashraf Mohamed (2014) Mutation and chaos in nonlinear models of heredity. The Scientific World Journal, 2014. 835069(1)-835069(11). ISSN 1537-744X

H

Harun, Hanani Farhah and Abdullah, Mimi Hafizah (2014) Implied adjusted volatility functions: empirical evidence from Australian index option market. In: The 2nd ISM International Statistical Conference 2014 with Applications in Sciences and Engineering (ISM-II) , 12th -14th August 2014, Kuantan, Pahang.

I

Islam, Mohd Aminul (2014) Applying generalized autoregressive conditional heteroscedasticity models to model univariate volatility. Journal of Applied Sciences, 14 (7). pp. 641-650. ISSN 1812-5662 (O), 1812-5654 (P)

Islam, Mohd Aminul (2014) A study on the performance of symmetric and asymmetric GARCH models in estimating stock returns volatility. International Journal of Empirical Finance, 2 (4). pp. 182-192. ISSN 2310-2926

Islam, Mohd Aminul and Azad, Abul Kalam (2014) An increase of the health care cost of diabetes mellitus type 2: a precise review on economic impact of diabetes. Australian Journal of Basic and Applied Sciences, 8 (1). pp. 40-44. ISSN 1991-8178

Islam, Mohd Aminul and Mohd Noar, Nor Zaihan (2014) Estimating Hedge Ratio and The Hedging Effectiveness of Stock Index Futures Contract. In: IIUM Research, Invention and Innovation Exhibition 2014, 11-13 June, 2014, Gombak, Kuala Lumpur. (Unpublished)

M

Mohamad, Nurul Najihah and Mohamed, Ibrahim and Thavaneswaran, Aerambamoorthy and Yahya, Mohd Sahar (2014) Measures of kurtosis and skewness of INGARCH model. Journal of Green Building, 1605. pp. 997-1001. ISSN 0094-243X

Mohammad, Nurul Farahain and Mohd Kasim, Abdul Rahman and Ali, Anati and Shafie, Sharidan (2014) Separation times analysis of unsteady magnetohydrodynamics mixed convective flow past a Sphere. AIP Conference Proceedings , 1605. pp. 349-354. ISSN 0094-243X (P), 1551-7616 (O)

Mukhamedov, Farrukh (2014) Ergodic properties of non-homogeneous Markov chains on ordered Banach spaces. In: International Congress of Mathematicians (SEOUL ICM 2014), 13-21 Aug. 2014, Seoul, Korea.

Mukhamedov, Farrukh (2014) On L1-weak ergodicity of nonhomogeneous continuous-time Markov processes. Bull. Iranian Math. Soc, 40 (5). pp. 1227-1242. ISSN 1017-060X (P), 1735-8515(O)

Mukhamedov, Farrukh (2014) On quasi quantum quadratic operators of M2(C). In: Workshop on IDAQP and their Applications, 3-7 March 2014, Institute of Medical Sciences Auditorium. (Unpublished)

Mukhamedov, Farrukh (2014) On the strong phase transition for the one-dimensional countable statep-adic Potts model. Journal of Statistical Mechanics: Theory and Experiment, 2014 (P01007). pp. 1-23. ISSN 1742-5468 (O)

Mukhamedov, Farrukh (2014) Recurrence equations over trees in a non-Archimedean context. p-Adic Numbers, Ultrametric Analysis and Applications, 6 (4). pp. 310-317. ISSN 2070-0466 E-ISSN 2070-0474

Mukhamedov, Farrukh and Abduganiev, Abduaziz (2014) On quasi quantum quadratic operators of M_2(C). In: International Conference On Mathematical Sciences And Statistics 2013, 5-7 February 2013, Kuala Lumpur.

Mukhamedov, Farrukh and Akin, Hasan and Dogan, Mutlay (2014) On p-adic ising model with competing interactions on the cayley tree. In: International Congress in Honour of Professor Ravi P. Agarwal, 23-26 June 2014, Bursa, Turkey.

Mukhamedov, Farrukh and Barhoumi, Abdessatar and Soussi, Abdessatar (2014) Quantum phase transition for Ising type models on a Cayley tree of order two. In: 35th International Conference on Quantum Probability and Related Topics (QP35), 22-26 August 2014, Korea.

Mukhamedov, Farrukh and Dogan, Mutlay and Akin, Hasan (2014) Phase transition for the p-adic Ising–Vannimenus model on the Cayley tree. Journal of Statistical Mechanics: Theory and Experiment, 2014 (10). ISSN 1742-5468

Mukhamedov, Farrukh and Omirov, Bakhrom and Qaralleh, Izzat (2014) Description of three dimensional solvable evaluation algebras. In: International Conference On Mathematical Sciences And Statistics 2013, 5-7 February 2013, Kuala Lumpur.

Mukhamedov, Farrukh and Omirov, Bakhrom and Saburov, Mansoor (2014) On cubic equations over p-adic fields. International Journal of Number Theory, 10 (5). pp. 1171-1190. ISSN 1793-0421

Mukhamedov, Farrukh and Qaralleh, Izzat and Wan Rozali, Wan Nur Fairuz Alwani (2014) On xi-a quadratic stochastic operators on 2-D simplex = ξa -quadratik stochastic pengendali di simplex 2-D. Sains Malaysiana, 43 (8). pp. 1275-1281. ISSN 0126-6039

Mukhamedov, Farrukh and Qaralleh, Izzat and Wan Rozali, Wan Nur Fairuz Alwani (2014) On ξ^a -quadratic stochastic operators on 2-D simplex = (-quadratik stochastic pengendali di Simplex 2-D). Sains Malaysiana, 43 (8). pp. 1275-1281. ISSN 0126-6039

Mukhamedov, Farrukh and Saburov, Mansoor (2014) On dynamics of Lotka-Volterra type operators. Bulletin of the Malaysian Mathematical Sciences Society, 37 (1). pp. 59-64. ISSN 0126-6705

N

Nik Idris, Nik Ruzni and Baharom, Suhaila (2014) On pooling different levels of data in estimating parameters of continuous meta-analysis. International Journal of Computer, Information, Systems and Control Engineering , 8 (8). pp. 1136-1139. ISSN 1307-6892

P

Puteh, Nor Shazlenna and Abdullah, Mimi Hafizah and Abdullah, Lili Marziana (2014) Estimation of transaction costs on Bursa Malaysia = Anggaran kos urus niaga di Bursa Malaysia. In: The 2nd National Symposium on Mathematical Sciences (SKSM22), 24-26 November 2014, Hotel Grand BlueWave, Shah Alam.

S

Saburov, Mansoor (2014) Quadratic plus linear operators which preserve pure states of quantum systems: small dimensions. Journal of Physics: Conference Series, 553 (1). pp. 1-11. ISSN 1742-6588 E-ISSN 1742-6596

Saburov, Mansoor and Ahmad, Mohd Ali Khameini (2014) Biquadratic equations over p-adic fields. In: 3rd International Conference on Mathematical Applications in Engineering (ICMAE'14), 23-25 Sep 2014, Kuala Lumpur. (Unpublished)

Saburov, Mansoor and Ahmad , Mohd Ali Khameini (2014) Solvability criteria for cubic equations over Z2. AIP Conference Proceedings , 1602. pp. 792-797. ISSN 0094-243X (P), 1551-7616 (O)

Saburov, Mansoor and Saburov, Khikmat (2014) Mathematical models of nonlinear uniform consensus. ScienceAsia, 40 (4). pp. 306-312. ISSN 1513-1874

Saburov, Mansoor and Saburov, Khikmat (2014) Nonlinear uniform consensus: a polynomial protocol. In: The 3rd International Conference on Computer Engineering and Mathematical Sciences (ICCEMS 2014), 4-5 Dec 2014, Langkawi, Kedah. (Unpublished)

Saburov, Mansoor and Saburov, Khikmat (2014) Reaching a nonlinear consensus: polynomial stochastic operators. International Journal of Control, Automation and Systems, 12 (6). pp. 1276-1282. ISSN 1598-6446 E-ISSN 2005-4092

Saburov, Mansoor and Yusof, Nur Atikah (2014) R-majorizing operators: 2D simplex. In: 3rd International Conference on Mathematical Applications in Engineering (ICMAE'14), 23-25 Sep 2014, Kuala Lumpur. (Unpublished)

Saburov, Mansoor and Yusof, Nur Atikah (2014) Reaching a consensus in multi-agent systems: a nonlinear protocol. In: International Research, Invention and Innovation Exhibition 2014 (IRIIE2014), 11-12 Jun 2014, Gombak, Kuala Lumpur.

Shogar, Ibrahim (2014) General characteristics of Islamic philosophy of education: how it is relevant to society of globalizing world. In: Oasis International Conference on Islamic Education (OICIE 2014), 5 Nov 2014, Kuala Lumpur.

Shogar, Ibrahim (2014) Reflection on IIUM philosophy of education in a historical context. Revelation and Science, 4 (2). pp. 29-40. ISSN 2229-9947

Shogar, Ibrahim Adam Ahmed (2014) Systemization of knowledge inquiry in Islamic thought: the case of Al-Raghib Al-Asfahani. In: The 2nd International Conference on Ceativity, Innovation an Sustainabilty, 20-21 Oct 2014, Gombak, Kuala Lumpur.

This list was generated on Sat Jan 23 06:15:33 2021 +08.